# SDR 95ZZZX6785

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limiter
- Part number: ANLM250
- Condition: Blown
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLE - PLANE DEPARTED.  UPON TRYING TO RETRACT GEAR, RECEIVED NO INTRANSIT LIGHTS INDICATION OF MOTOR OPERATION.  PILOTS THEN TURNED BACK AND LANDED AT CLE.  FLT 2403 DEPARTING CLE, REMOVED AND REPLACED BLOWN CURRENT LIMITER.
